Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 96, Number 4, September 2002

all issues

On an approximation property of Pisot numbers
pp. 309-325(17)
Author: Zaimi, T.

On decompositions of continuity via idealization
pp. 341-349(9)
Authors: Hatir, E.; Noiri, T.

Generalized topology, generized continuity
pp. 351-357(7)
Author: Császár, Á.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page